Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST PAUL CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number
21-7036-01
Medical Device Problem Code
Fluid/Blood Leak (1250)
Health Effect - Clinical Code
No Information (3190)
Date of Event
09/03/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received indicating that a smiths medical tubing was leaking and it was noted that there were 3 doses of iv pip/tazo was wasted.There were no reported adverse events.
New Search
Submit an Adverse Event Report
Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer
(Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key
10684261
Report Number
3012307300-2020-10369
Device Sequence Number
571911
Product Code
FPA
UDI-Device Identifier
10610586020186
UDI-Public
10610586020186
Combination Product (Y/N)
N
Initial Reporter Country
CA
PMA/510(K) Number
K933390
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/15/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Expiration Date
10/17/2024
Device Model Number
21-7036-01
Device Lot Number
3882488
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/25/2020
Initial Report FDA Received Date
10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1